Translator Disclaimer
July/August 2012 Global existence of solutions to nonlinear dispersive wave equations
Nakao Hayashi, Seishirou Kobayashi, Pavel I. Naumkin
Differential Integral Equations 25(7/8): 685-698 (July/August 2012).

Abstract

We study the global existence of solutions to nonlinear dispersive wave equations \begin{equation*} \partial _{t}^{2}u+\frac{1}{\rho ^{2}}\left\vert \partial _{x}\right\vert ^{2\rho }u=\lambda \left\vert \partial _{t}u\right\vert ^{p-1}\partial _{t}u \end{equation*} in one space dimension, where $0<\rho \leq 2,\rho \neq 1,p>3$ and $\lambda \in \mathbf{C}.$

Citation

Download Citation

Nakao Hayashi. Seishirou Kobayashi. Pavel I. Naumkin. "Global existence of solutions to nonlinear dispersive wave equations." Differential Integral Equations 25 (7/8) 685 - 698, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.35331
MathSciNet: MR2975690

Subjects:
Primary: 35Q55

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2012
Back to Top